# SDR UIEA2024080200769

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - PERFORM OPEN HOLE INSPECTION FOUND TENSION TIE HAS CRACK AT R/H STA 760.   PERFORM EO 4453A301 PART 1-2 REV 12. 2. CONDITION CHECK NORMAL AND JOB COMPLETED.
